# SDR IPXA2017030314650

- Difficulty date: February 19, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: ANB718032
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RIGHT MAIN LANDING GEAR WW WEB IS CRACKED.  REMOVED, FABRICATED,  AND REPLACED THE BULKHEAD WEB IAW DWG ANB7180, AND SRM 51-35-01.
